# SDR IPXA2025032115716

- Difficulty date: March 1, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53974225240
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT FR 69 IS CRACKED FROM  -Y300 TO -Y950 AT MANY LOCATIONS DOT# 110-171 JP-110.REMOVED WEB AT FR 69 , FROM Y300 TO Y950 AND REMOVED RIVET L/H WEB FOR ACCESS IAW A300 SRM 51-40-21.INSTALLED RIVET L/H WEB AT FR 69 IAW A300 SRM 51-40-21.PERFORMED CUTOUT OF DAMAGED AREA 13.250"LONG BY .750" WIDE IAW SRM 55-17-15 FIG 201.TREATED AND PRIMED REPAIR DOUBLER AND REPAIR AREA P/N 02-013-8 B# 4331968 IAW SRM 51-21-10.INSTALLED REPAIR PARTS AND REINSTALLED WEB USING FASTNERS MS20470DD6-10 B# 000436684, MS20470DD4-4 B# 0004238752, MS20470DD4-6 B# 0004304843, MS20470DD5-8 B# 0004372852 IAW SRM 53-17-15 FIG 201.
